JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONSTRAINED JACOBI POLYNOMIAL AND CONSTRAINED CHEBYSHEV POLYNOMIAL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONSTRAINED JACOBI POLYNOMIAL AND CONSTRAINED CHEBYSHEV POLYNOMIAL
Ahn, Young-Joon;
  PDF(new window)
 Abstract
In this paper, we present the constrained Jacobi polynomial which is equal to the constrained Chebyshev polynomial up to constant multiplication. For degree n=4, 5, we find the constrained Jacobi polynomial, and for , we present the normalized constrained Jacobi polynomial which is similar to the constrained Chebyshev polynomial.
 Keywords
Jacobi polynomial;Chebyshev polynomial;degree reduction constraint;
 Language
English
 Cited by
 References
1.
Y. J. Ahn, Degree reduction of Bezier curves with $C^{\kappa}$-continuity using Jacobi polynomials, Comp. Aided Geom. Desi. 20 (2003), 423-434 crossref(new window)

2.
Y. J. Ahn, Degree reduction of Bezier curves using constrained Chebyshev polynomials of second kind, ANZIAM J. 45 (2003), 195-205 crossref(new window)

3.
Y. J. Ahn, B. G. Lee, Y. B. Park, and J. C. Yoo, Constrained polynomial degree reduction in the $L_{2}$-norm equals best weighted Euclidean approximation of Bezier coefficients, Comp. Aided Geom. Desi. 21 (2004), 181-191 crossref(new window)

4.
T. S. Chihara, An introduction to orthogonal polynomials, Gordon and Breach, New York, 1978

5.
P. J. Davis, Interpolation and approximation, Dover publications, New York, 1975

6.
M. Eck, Degree reduction of Bezier curves, Comp. Aided Geom. Desi. 10 (1993), 237-251 crossref(new window)

7.
M. Eck, Least squares degree reduction of Bezier curves, Computer-Aided Design 27 (1995), 845-851 crossref(new window)

8.
H. J. Kim and Y. J. Ahn, Good degree reduction of Bezier curves using Jacobi polynomials, Comp. Math. Appl. 40 (2000), 1205-1215 crossref(new window)

9.
H. O. Kim, J. H. Kim, and S. Y. Moon, Degree reduction of Bezier curves and filter banks, Comp. Math. Appl. 31 (1996), 23-30 crossref(new window)

10.
H. S. Kim and Y. J. Ahn, Constrained degree reduction of polynomials in Bernstein Bezier form over simplex domain, Journal of Computational and Applied Mathematics, In Press, 2007 crossref(new window)

11.
M. A. Lachance, Chebyshev economization for parametric surfaces, Comp. Aided Geom. Desi. 5 (1988), 195-208 crossref(new window)

12.
M. A. Lachance, Approximation by constrained parametric polynomials, Rocky Mountain J. Math. 21 (1991), 473-488 crossref(new window)

13.
B. G. Lee and Y. Park, Distance for Bezier curves and degree reduction, Bull. Australian Math. Soc. 56 (1997), 507-515 crossref(new window)

14.
B. G. Lee, Y. Park, and J. Yoo, Application of Legendre-Bernstein basis transformations to degree elevation and degree reduction, Comp. Aided Geom. Desi. 19 (2002), 709-718 crossref(new window)

15.
D. Lutterkort, J. Peters, and U. Reif, Polynomial degree reduction in the L$_{2}$-norm equals best Euclidean approximation of Bezier coefficients, Comp. Aided Geom. Desi 16 (1999), 607-612 crossref(new window)

16.
J. Peters and U. Reif, Least squares approximation of Bezier coefficients provides best degree reduction in the $L_{2}$-norm, J. Approximation Theory 104 (2000), 90-97 crossref(new window)

17.
H. Sunwoo and N. Lee, A unified matrix representation for degree reduction of Bezier curves, Comp. Aided Geom. Desi. 21 (2004), 151-164 crossref(new window)

18.
H. Sunwoo, Matrix representation for multi-degree reduction of Bezier curves, Comp. Aided Geom. Desi. 22 (2005), 261-273 crossref(new window)

19.
G. Szego, Orthogonal polynomials, AMS Coll. Publ., 23, Providence

20.
M. Watkins and A. Worsey, Degree reduction for Bezier curves, Computer-Aided Design 20 (1988), 398-405 crossref(new window)